# SDR ASAA2023032943022

- Difficulty date: March 29, 2023
- Submitted: April 29, 2023
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 70,835 hours, 36,933 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CARGO TRACK AT RBL 13 BETWEEN STA 727C TO 767 CRACKED AT ATTACH POINT. GROUNDED - YES. REPAIRED AFT CARGO PIT CARGO TRACK AT RBL 13 BETWEEN STA 727C TO 767 IAW B737-700 SRM 53-00-53-2R-3.
